# SDR DALA1243640609

- Difficulty date: July 23, 2012
- Submitted: August 2, 2012
- Operation: Air carrier
- Aircraft: N609DL
- Make and model: Boeing 757232
- Aircraft serial: 22816
- Aircraft time: 88,820 hours, 41,849 cycles
- Engine: Pwa PW2037
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Punctured
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND MAINTENANCE DISCOVERED TWO PUNCTURES ON LT ENGINE REVERSER COWL INBD AT 4 O'CLOCK POSITION.  COMPLIED WITH REPAIR PER SRM 54-31-01.  TOUCHED UP PAINT PER AMM 51-21.
